Přejít na obsah
Alka-Seltzer Plus Maximum Strength, Cough Mucus & Congestion, Day+Night PowerMax Liquid Gels - Fast-Acting Cough and Congestion Medicine for Adults and Children 12 Years and Older, 24 Count

Price:

266,62 Kč


Alka-Seltzer Plus Maximum Strength, Cough Mucus & Congestion, Day+Night PowerMax Liquid Gels - Fast-Acting Cough and Congestion Medicine for Adults and Children 12 Years and Older, 24 Count

https://nutricity.cz/shop/brswyziycb7amca2-alka-seltzer-plus-maximum-strength-cough-mucus-congestion-day-night-powermax-liquid-gels-fast-acting-cough-and-congestion-medicine-for-adults-and-children-12-years-and-older-24-count-210423 https://nutricity.cz/web/image/product.template/210423/image_1920?unique=33628a2

Stock Expiry Date*: 06-10-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • Alka Seltzer Plus maximum strength Cough, Mucus and Congestion Day+Night Powermax gels provide powerful, fast relief from cough, congestion, cold and flu symptoms *Use as directed.
  • Provides effective daytime relief from cough, congestion, cold and flu symptoms for adults and children 12 years and over. Relieves nasal congestion, cough, headache, chest congestion, body ache, sore throat, sinus pressure, congestion and fever
  • Provides powerful maximum strength nighttime relief from cough, congestion, cold and flu symptoms, for adults and children 12 years and over Relief from nasal congestion, cough, headache, body ache, sore throat, sinus congestion, runny nose, sneezing and fever
  • Fast cough, mucus and congestion relief so you can get back to your busy life
  • Each cough, mucus and congestion medicine box containing 24 Liquid gels, 1 dose (2 Liquid gels). use as directed
  • Packaging may vary
  • HSA/FSA Eligible -- Check your plan for coverage.

266,62 Kč 266.62 CZK 266,62 Kč Včetně daně

Not Available For Sale

(11,11 Kč / Units)

Displayed price includes all duties & taxes.

  • Značka
  • Chuť
  • Počet jednotek
  • Formulář položky
  • Výhody produktu
  • Počet položek
  • Výrobce
  • Složení
  • Typ výrobku
  • Specifické použití pro produkty
  • Aktivní složky
  • UPC
  • Jméno modelu
  • Identifikační číslo globálního obchodu
  • Název typu balení
  • Cílové publikum
  • Název značky
  • Popis věku
  • Typ kontejneru
  • Rozměry položky
  • Další funkce
  • Cílová část těla

Tato kombinace neexistuje.

Kontaktujte nás
Reliéf chladu a chřipky
Výhody produktu Úleva od, Relieves Nasal
Složení Glycerin, Želatina, propylenglykol, Čištěná voda, Lecithin, povidon, triglyceridy středního řetězce, Polyethylenglykol, Oxid titaničitý., šelak, FD & C Blue No. 1, Sorbitol Sorbitan Solution, Hydroxid sodný, Hliníkový křemičitan draselný, Dextromethorphan Hydrobromide 10mg, Doxylamine Succinate 6.25mg, Guaifenesin 200mg, Day: Acetaminophen 325mg, Phenylephrine hydrochloride 5mg. Night: Acetaminophen 325mg, Phenylephrine hydrochloride 5mg. Day: D&C yellow No. 10, titanium dioxide. Night: FD&C red No. 40
Specifické použití pro produkty Kašel, Mucus & Congestion Relief
Aktivní složky Dextromethorphan Hydrobromide 10mg, Doxylamine Succinate 6.25mg, Day: Acetaminophen 325mg, Phenylephrine hydrochloride 5mg. Night: Acetaminophen 325mg, Guaifenesin 200mg, Phenylephrine hydrochloride 5mg.
Jméno modelu Alka-Seltzer Plus Maxiumum Strength Cough, Mucus & Congestion, Day+Night, Â PowerMax Liquid Gels, 24ct
Značka ALKA-SELTZER PLUS
Chuť Původní
Počet jednotek Počet
Formulář položky Kapalný gel
Počet položek 1
Výrobce Us/1C1AT
Typ výrobku Reliéf chladu a chřipky
UPC 016500584223
Identifikační číslo globálního obchodu 00016500584223
Název typu balení R
Cílové publikum Unisex- Dospělí
Název značky ALKA-SELTZER PLUS
Popis věku Dospělí
Typ kontejneru Láhev
Rozměry položky 3.5 x 1.5 x 5 inches
Další funkce Non- Drowsy
Cílová část těla Zpět
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.


Alka-Seltzer Plus Maximum Strength Cough, Mucus & Congestion, Day+Night, PowerMax Liquid Gels - cough & congestion medicine for adults and children 12 years and over. Whether you're dealing with a cough, congestion, cold and flu, this powerful cough & congestion medicine for adults and children 12 years and over is designed to relieve your symptoms and get you back on your feet. With its maximum strength cough suppressant, expectorant, nasal decongestant and fever / pain reducer ingredients, this cough and congestion medicine, helps to ease coughs and break up mucus, while also clearing up nasal congestion, reducing fever and providing relief from symptoms due to a cold or flu. In liquid gel form, it provides fast cold and flu relief when you need it most. Alka-Seltzer Plus Maximum Strength Cough, Mucus & Congestion, Day+Night, PowerMax Liquid Gels have both a day and night formula. Its daytime formula will help you power through the day, while its nighttime formula will relieve your symptoms so you can get the rest you need at night.

Important information

Safety Information

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take • more than 4,000 mg of acetaminophen in 24 hours • with other drugs containing acetaminophen • 3 or more alcoholic drinks every day while using this product Allergy alert: Acetaminophen may cause severe skin or severe allergic reactions. Symptoms may include: • skin reddening • blisters • rash • hives • facial swelling • asthma (wheezing) • shock If a skin or general allergic reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use to sedate children.

Ingredients

Day: Acetaminophen 325mg, Dextromethorphan hydrobromide 10mg, Doxylamine succinate 6.25mg, Phenylephrine hydrochloride 5mg. Night: Acetaminophen 325mg, Dextromethorphan hydrobromide 10mg, Guaifenesin 200mg, Phenylephrine hydrochloride 5mg. Day: D&C yellow No. 10, FD&C blue No. 1, gelatin, glycerin, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide. Night: FD&C red No. 40, gelatin, glycerin, lecithin, medium chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide.

Directions

Do not take more than the recommended dose, do not take the Day and Night products at the same time; wait 4 hours after the last Night dose before starting Day product. Adults and children 12 years and over: take 2 capsules with water every 4 hours, do not exceed 6 capsules in 12 hours or as directed by a doctor. Children under 12 years: do not use.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.5 x 1.5 x 5 inches; 2.08 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-29 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.